Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

$ I$-bisimple semigroups


Author: R. J. Warne
Journal: Trans. Amer. Math. Soc. 130 (1968), 367-386
MSC: Primary 20.93
DOI: https://doi.org/10.1090/S0002-9947-1968-0223476-8
MathSciNet review: 0223476
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Clifford, A class of d-simple semigroups, Amer. J. Math. 75 (1953), 547-556.
  • [2] A. H. Clifford and G. B. Preston, The algebraic theory of semigroups, Math. Surveys No. 7, Amer. Math. Soc., Providence, R. I., 1961.
  • [3] W. D. Munn, A certain sublattice of the lattice of congruences on a regular semigroup, Proc. Cambridge Philos. Soc. 60 (1964), 385-391.
  • [4] W. D. Munn and N. R. Reilly, Congruences on a bisimple $ \omega $-semigroup, Proc. Glasgow Math. Assoc. 7 (1966), 184-192.
  • [5] G. B. Preston, Inverse semigroups, J. London Math. Soc. 29 (1954), 346-403.
  • [6] D. Rees, On the ideal structure of a semi-group satisfying a cancellation law, Quart. J. Math. Oxford Ser. 19 (1948), 101-108.
  • [7] N. R. Reilly, Bisimple $ \omega $-semigroups, Proc. Glasgow Math. Assoc. 7 (1966), 160-169.
  • [8] R. J. Warne, Matrix representation of d-simple semigroups, Trans. Amer. Math. Soc. 106 (1963), 427-435.
  • [9] -, Homomorphisms of d-simple inverse semigroups with identity, Pacific J. Math. 14 (1964), 1111-1222.
  • [10] -, A characterization of certain regular d-classes in semigroups, Illinois J. Math. (1965), 304-306.
  • [11] R. J. Warne, Regular D-classes whose idempotent obey certain conditions, Duke Math. J. 33 (1966), 187-196.
  • [12] -, A class of bisimple inverse semigroups, Pacific J. Math. 18 (1966), 563-577.
  • [13] -, On certain bisimple inverse semigroups, Bull. Amer. Math. Soc. 72 (1966), 679-682.
  • [14] -, Homomorphisms of L-bisimple semigroups, (to appear).
  • [15] -, Extensions of I-bisimple semigroups, Canad. J. Math. 19 (1967), 419-426.
  • [16] -, Addendum to [15], Canad. J. Math., (to appear).
  • [17] -, Bisimple inverse semigroups mod groups, Duke Math. J. 34 (1967).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.93

Retrieve articles in all journals with MSC: 20.93


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0223476-8
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society